# SDR CALA0400580

- Difficulty date: July 19, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 54,521 hours, 28,398 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 4105DA
- Part serial: 2946
- Condition: Inoperative
- Location: Nlg
- Part time: 27,305 hours, 14,405 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR DID NOT EXTEND ON FIRST ATTEMPT ON APPROACH INTO IAH.  A MANUAL EXTENSION WAS PERFORMED AND THE NOSE GEAR SHOWED DOWN AND LOCKED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE LANDING GEAR SELECTOR VALVE WAS REMOVED AND REPLACED IAW MM 32-31-51.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
